# SDR AALA201708149011

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,865 hours, 28,873 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 50,154 hours, 19,783 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOBRAKE FAIL ON ECAM WHEN GEAR WERE LOWERED.  BRAKES RELEASED. REMOVED & REPLACED THE NR 1 (19GG) MAIN LANDING GEAR. TACHOMETER IAW AMM.
